# SDR 96ZZZX1687

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO MIAMI, NR 1 ENGINE FIRE WARNING ILLUMINATED MOMENTARILY AND CEASED.  LANDED MIAMI WITHOUT INCIDENT.  INSPECTION REVEALED NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  RAN ENGINE, CHECKED FIRE WARNING AND PNEUMATIC SYSTEM AND COULD NOT DUPLICATE REPORTED CONDITION.  AIRCRAFT RETURNED TO SERVICE.
